# SDR IPXA2017031515171

- Difficulty date: March 2, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CROSSBEAM AT FRAME 79, Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-63481-A
